# SDR AALA201803059007

- Difficulty date: March 2, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 57,727 hours, 21,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R2 EXIT LIGHT LENS MISSING. REPLACED LENS PER AMM 33-51-18.
